# SDR C2XA97CL077

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14931
- Make and model: Emb EMB-145ER
- Aircraft serial: 145013
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Torque Tube
- Part number: 23056756
- Condition: Broken
- Location: Rt Engine
- Part time: 1,148 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

EWR - FLT 4023 - CREW REPORTED AFTER TAKEOFF, THE RIGHT ENGINE WOULD NOT MAKE POWER.  THE CREW ALSO REPORTED DURING THE AIR RETURN, THE ENGINE PERFORMED AN UNCOMMANDED AUTO SHUT DOWN.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE COMPRESSOR VARIABLE VANE TORQUE TUBE BROKEN.  THE RIGHT ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  (X)
